# SDR SIMA20180601001

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 4,710 hours, 3,150 cycles
- System (JASC): 2210 · Autopilot System
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2913
- Condition: Failed
- Location: Nr 1 Mau
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AFCS FAULT MULTIPLE ERRONEOUS MSGS ON SHORT FINAL,  EMERGENCY DECLARED.   REMOVED AND REPLACED THE NR 1 PSEM ON MAU 1 IAW AMM 32-61-01,  LOADED SOFTWARE IAW AMM 45-45-00.   OPS CHECKED GOOD IAW AMM 22-11-00.
